MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN TIB AUGMENT BLOCK 5MM SIZE 4; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN TIB AUGMENT BLOCK 5MM SIZE 4; PROSTHESIS, KNEE
Catalog Number 00598800426
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 12/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a right knee revision approximately 6 years and 3 months post-implantation due to instability.The index procedure was a second-stage reimplantation following a prior right total knee arthroplasty infection.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4) d10: st prc tib plt size 4, #item 00598003702, #lot j6537701, prc agmt block dist sz f 5mm, #item 00599003610, #lot 63974685, prc agmt block dist sz f 5mm, #item 00599003610, #lot 63832559, nexgen all poly pat comp 32dia, #iitem 00597206532, #lot 64358540, stem implant, #item 00598801013, #lot 64016153, stem implant, #item 00598801012, #lot 64358368, lcck fem implant sz f-r, #item 00599401692, #lot 64179221, ng lcck art sf, #item 00599403212, #lot 63447463, prc tib block 5mm sz4, #item 00-5988-004-26, #lot 63245817.Therapy date: (b)(6) 2025.G2: foreign - event occurred in australia.The cmp was not confirmed.Visual examination of the provided pictures identified explanted device with bone cement and foreign debris on the surfaces.As the implants were not returned, further evaluations could not be provided.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported products were reviewed for compatibility with no issues noted.For the articular surface, femoral augments, 13mm diameter stem, and tibial augments: review of complaint history found no additional related issues for these items and the reported part and lot combinations.Radiographs were provided and reviewed by a health care professional and it was determined further review would not enhance the investigation.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: initial / stage 2 revision op note demonstrate no intraop complications.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
NEXGEN TIB AUGMENT BLOCK 5MM SIZE 4
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24931240
Report Number0001822565-2026-01331
Device Sequence Number5357269
Product Code JWH
UDI-Device Identifier00889024220393
UDI-Public(01)00889024220393(17)281031(10)64146401
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number00598800426
Device Lot Number64146401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age84 YR
Patient SexUnknown